# SDR SWIA202053018

- Difficulty date: September 20, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Cover
- Condition: Gouged
- Location: Mlg Door Hinge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR OUTER SKIN HINGE COVER HAS A GOUGE ON FWD END WITH A CRACK MEASURING .860" L X .050" W GOUGE IS CRACKED THRU SKIN.  AFT END OF SKIN ALSO HAS A GOUGE .750" L X .050' W APPROX .010" D.  C-CHECK RO 10/1/2020.  REPAIRED LT MLG DOOR, IAW REO.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
